# SDR DALA2017021701310

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORIES COMPARTMENT HAS A CRACKED WEB BS 1437, LONGERIN 8 - 9L.  THE WEB WAS REPAIRED IAW ETI-88-17-058 REV 1, AND ER/A 554147-14 REV. ORIG.
